PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 61 | 3 | 261-294
Tytuł artykułu

Effective formulas for complex geodesics in generalized pseudoellipsoids with applications

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We introduce a class of generalized pseudoellipsoids and we get formulas for their complex geodesics in the convex case. Using these formulas we get a description of automorphisms of the pseudoellipsoids. We also solve the problem of biholomorphic equivalence of convex complex ellipsoids without any sophisticated machinery.
Rocznik
Tom
61
Numer
3
Strony
261-294
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-06-16
poprawiono
1995-02-27
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [B] S. Bell, The Bergman kernel function and proper holomorphic mappings, Trans. Amer. Math. Soc. 270 (1983), 685-691.
  • [BFKKMP] B. E. Blank, D. Fan, D. Klein, S. G. Krantz, D. Ma and M.-Y. Pang, The Kobayashi metric of a complex ellipsoid in ℂ², Experimental Math. 1 (1992), 47-55.
  • [D] S. Dineen, The Schwarz Lemma, Clarendon Press, 1989.
  • [DT] S. Dineen and R. M. Timoney, Complex geodesics on convex domains, in: Progress in Functional Analysis, K. D. Bierstedt, J. Bonet, J. Horváth and M. Maestre (eds.), Elsevier, 1992, 333-365.
  • [DP] G. Dini and A. S. Primicerio, Localization principle of automorphisms on generalized pseudoellipsoids, preprint.
  • [Ga] J. Garnett, Bounded Analytic Functions, Academic Press, New York, 1981.
  • [Ge] G. Gentili, Regular complex geodesics in the domain $D_n = {(z₁,...,z_n) ∈ ℂ^n:|z₁| + ... + |z_n| < 1}$, in: Lecture Notes in Math. 1275, Springer, 1987, 235-252.
  • [JP] M. Jarnicki and P. Pflug, Invariant Distances and Metrics in Complex Analysis, Walter de Gruyter, 1993.
  • [JPZ] M. Jarnicki, P. Pflug and R. Zeinstra, Geodesics for convex complex ellipsoids, Ann. Scuola Norm. Sup. Pisa 20 (1993), 535-543.
  • [KU] W. Kaup and H. Upmeier, Banach spaces with biholomorphically equivalent unit balls are isomorphic, Proc. Amer. Math. Soc. 58 (1976), 129-133.
  • [KKM] A. Kodama, S. Krantz and D. Ma, A characterization of generalized complex ellipsoids in $ℂ^n$ and related results, Indiana Univ. Math. J. 41 (1992), 173-195.
  • [L] L. Lempert, La métrique de Kobayashi et la représentation des domaines sur la boule, Bull. Soc. Math. France 109 (1981), 427-479.
  • [N] T. Naruki, The holomorphic equivalence problem for a class of Reinhardt domains, Publ. RIMS Kyoto Univ. 4 (1968), 527-543.
  • [P] E. A. Poletskii, The Euler-Lagrange equations for extremal holomorphic mappings of the unit disk, Michigan Math. J. 30 (1983), 317-333.
  • [R] W. Rudin, Holomorphic maps that extend to automorphisms of a ball, Proc. Amer. Math. Soc. 81 (1981), 429-432.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv61z3p261bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.